# SDR SWIA202503170004

- Difficulty date: March 4, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1549262 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1548503, TRANSITION LEADING EDGE PANEL (620ML) ON RH SIDE REQUIRES REPLACEMENT    (FLIGHT 5449 - FILED OPEN)    DRESSED DENT BACK ON PANEL 620ML AT WS139 IN REFERENCE WITH REO 601R-57-41-1185 REV -- DATED 2025-03-10 AND REO601R-51-00-309, REV.A DATED 2017/08/23. REFERENCE CP 29770106 FOR EDDY CURENT INSPECTION OF DISCREPANT AREA. COMPLETED FORM M-257. ADM# N856AS9316. MCI CREATED FOR REINSPECT AND PERMANENT REPAIR.  APPLIED YELLOW MARK. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
